zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Lacunas for hyperbolic differential operators with constant coefficients. II. (English) Zbl 0266.35045

35L25Higher order hyperbolic equations, general
35E99PDE with constant coefficients
[1]Andersson, K. G., Propagation of analyticity of solutions of partial differential equation with constant coefficients.Ark. Mat., 8 (27) (1970), 277–302. · Zbl 0211.40502 · doi:10.1007/BF02589579
[2]Atiyah, M. F., Bott, R. &Gårding, L., Lacumas for hyperbolic differential operators with constant coefficients I.Acta Math., 124 (1970), 109–189. · Zbl 0191.11203 · doi:10.1007/BF02394570
[3]Atiyah, M. F. &Hodge, W. D. V., Integrals of the second kind of an algebraic variety.Ann. of Math., 62 (1955), 56–91. · Zbl 0068.34401 · doi:10.2307/2007100
[4]Bazer, J. &Yen, D. H. Y., The Riemann matrix of (2+1)-dimensional symmetrichyperbolic systems.Comm. Pure Appl. Math., 20 (1967), 329–363.
[5]Bony, J. M. &Schapira, P., Existence et prolongement des solutions analytiques des systèmes hyperboliques non stricts.C. R. Acad. Sci. Paris Sér. A.-B., 274 (1972), 86–89.
[6]Bott, R., Homogeneous vector bundles.Ann. of Math., 66 (1957), 203–255. · Zbl 0094.35701 · doi:10.2307/1969996
[7]Cartan, H. & Eilenberg, S.,Homological algebra. Princeton 1956.
[8]Gårding, L., Local hyperbolicity.Israel J. Math., 13 (1972), 65–81. · doi:10.1007/BF02760230
[9]Godement, R.,Topologie Algebrique et Theorie des Faisceaux. Paris 1958.
[10]Griffiths, P. H. A., On the periods of certain rational integrals I, II.Ann. of Math., 90 (1969), 460–541. · Zbl 0215.08103 · doi:10.2307/1970746
[11]Grothendieck, A., Eléments de géometrie algébrique III. Étude cohomologique des faisceaux cohérents.Publ. IHES, 17 (1963), 5–91.
[12]–, On the de Rham cohomology of algebraic varieties.Publ. IHES, 29 (1966), 351–359
[13]Hartshorne, R., Ample vector bundles.Publ. IHES, 29 (1966), 63–94.
[14]Hironaka, H., Resolution of singularities of an algebraic variety over a field of characteristic zero I, II.Ann. of Math., 79 (1964), 109–326. · Zbl 0122.38603 · doi:10.2307/1970486
[15]Mathisson, M., Le problème de Hadamard relatif à la diffusion des ondes.Acta Math., 71 (1939), 249–282. · Zbl 0022.22802 · doi:10.1007/BF02547756
[16]Petrovsky, I. G., On the diffusion of waves and the lacunas for hyperbolic equations.Mat. Sb., 17 (59) (1945), 289–370.
[17]Serre, J.-P., Faisceux algébriques cohérents.Ann. of Math., 61 (1955), 197–278. · Zbl 0067.16201 · doi:10.2307/1969915
[18]–, Un théorème de dualité.Comment. Math. Helv. 29 (1955), 9–26. · Zbl 0067.16101 · doi:10.1007/BF02564268
[19]–, Géometrie algébrique et géometrie analytique.Ann. Inst. Fourier, 6 (1956), 1–42.
[20]Svensson, S. L., Necessary and sufficient conditions for the hyperbolicity of polynomials with hyperbolic principal part.Ark. Mat., 8 (17) (1969), 145–162. · Zbl 0203.40903 · doi:10.1007/BF02589555